TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Fibonacci range labeling on direct product and union of graphs

* , ,

* Corresponding author · click or hover a name for details

pp. 2671–2678Vol. 28Issue 7October 2025DOI: 10.47974/JDMSC-1861 Crossmark XML
Received:
04 Jan 2023
Published Online:
25 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1861
Pages:
2671–2678

Abstract

In this paper, we present a novel graph labeling parameter, referred to as Fibonacci range labeling or φ-labeling. We explore its applicability to K1, n × K1, m, Pn × P2, Cn ∪ Cm, Cn ∪ Pm and determine conditions with labeling φ. 

Keywords

Subject Classifications

05C7805C99

References

[1]  A. S. Odyuo, P. Mercy, and M. K. Patel, “Fibonacci range labeling for shell-flower related graphs,” Advances in Pure and Applied Algebra: De Gruyter Proceeding, Berlin, Boston, pp. 71-80.
[2] A. S. Odyuo, P. Mercy, and M. K. Patel, “On Fibonacci range labeling based on vertex switching of a graph,” Bulletin of Calcutta Mathematical Society, vol. 114, no. 6, pp. 829-840 (2022).
[3] A. S. Odyuo, P. Mercy, and M. K. Patel, “Fibonacci range labeling on direct product of path and cycle graphs,” TWMS Journal of Applied and Engineering Mathematics, vol. 14, pp. 1015-1025 (2024).
[4] A. Rosa, “On certain valuation of vertices of graph,” Theory of Graphs, Gorden and Breach Science Publisher, New York, pp. 349-355 (1967).
[5] G. Ringel, “Problem 25 in Theory of Graphs and Its Application,” Proceedings Symposium Smolenice, vol. 26 (1964).
[6] J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Elsevier North Holland, Inc. (1976).
[7] M. Zhihui and C. Xianglan, “A note on the connectivity of direct products of graphs,” Journal of Discrete Mathematical Science and Cryptography, vol. 21, pp. 1347-1352 (2013).
[8] R. L. Graham and N. J. A. Solane, “On additive bases and harmonious graphs,” SIAM Journal on Algebraic and Discrete Methods, vol. 1, pp. 382-404 (1980).
[9] P. J. Kelly, “A congruence theorem for tree,” Pacific Journal of Mathematics, vol. 7, pp. 961-968 (1957).
[10] S. M. Hegde, “On harmonious labelings of graphs,” KREC Research Bulletin, vol. 5, pp. 15-18 (1996).
[11] S. M. Hegde, “Geometric graphs,” KREC Research Bulletin, vol. 9, pp. 27-34 (2000).
[12] P. Weichsel, “The Kronecker Product of Graphs,” Proceeding of the American Mathematical Society, vol. 13, pp. 47-52, 1962. 
[13] W. Imrich and S. Klavzar, Product Graphs: Structure and Reconstruction. New York, NY, USA: Wiley (2009).

Views: 264Downloads: 133Citations: 0